Home
Issues
Archives
Search
About
About the Journal
Contact
Login
Vol. 10 No. 3 (1970): Lithuanian Mathematical Journal
Home
Issues
Archives
Search
About
About the Journal
Contact
Login
Login
Home
/
Lithuanian Mathematical Journal
/
Archives
/
Lithuanian Mathematical Journal
Vol. 10 No. 3 (1970)
Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1970-09-15
Front Matter
Lithuanian Mathematical Journal
Cover
Abstract views 132 | Article downloads (PDF) 12
1-6
PDF
Articles
A. Bikelis | J. Mogyorödi
On asymptotic expansion of the convolution of n multi-dimensional distribution functions
Abstract views 105 | Article downloads (PDF) 84
433-443
PDF
V. Bistrickas
Two-choice problem of dynamic programming for infinite stage process
Abstract views 89 | Article downloads (PDF) 86
445-452
PDF
S. Vakrinienė
Cooperative dynamic non-zero-sum of two-person game
Abstract views 116 | Article downloads (PDF) 81
453-461
PDF
E. Vilkas
The optimality in non-coalitional games: review of the approaches
Abstract views 87 | Article downloads (PDF) 90
463-470
PDF
V. Kabaila
On the functions of class H'p and interpolation problems
Abstract views 88 | Article downloads (PDF) 88
471-490
PDF
N. Kalinauskaitė
On some expansions for the multidimensional stable densities with parameter α>1
Abstract views 85 | Article downloads (PDF) 80
491-495
PDF
L. Navickaitė
Über das lineare System der Differenz-Differentialgleichungen mit ganzen Koeffizienten, die endliches Wachstum besitzen. I—II
Abstract views 198 | Article downloads (PDF) 79
497-515
PDF
V. Pipiras
Die asymptotische Zerlegungen der Verteilungsfunktion von der Summe unabhängiger gitterförmiger Zufallsveränderlichen
Abstract views 80 | Article downloads (PDF) 31
517-536
PDF
A. Ruchin
On Poisson law on groups
Abstract views 256 | Article downloads (PDF) 87
537-543
PDF
R. Sliesoraitienė
The analogue of the Mahler—Sprindžuk's theorem for some polynomials in (x, y) of third degree. I
Abstract views 94 | Article downloads (PDF) 85
545-564
PDF
D. Surgailis
On stochastic equations in filtering of Markov processes
Abstract views 91 | Article downloads (PDF) 90
565-581
PDF
V. Statulevičius
On the limit theorems for the random functions. I
Abstract views 143 | Article downloads (PDF) 94
583-592
PDF
A. Cibulskytė
Ober Verteilung der Basiselementen in den freien Zahlenhalbgruppen. II
Abstract views 207 | Article downloads (PDF) 78
593-610
PDF
J. Šinkūnas
Sur les invariants d’espace des linéars d’appuis
Abstract views 85 | Article downloads (PDF) 82
611-637
PDF
Back Matter
Lithuanian Mathematical Journal
Chronicle / Abstracts
Abstract views 129 | Article downloads (PDF) 21
639-660
PDF
Lithuanian Mathematical Journal
Contents
Abstract views 122 | Article downloads (PDF) 14
661-668
PDF
×
Username
*
Required
Password
*
Required
Reset your password.
Keep me logged in
Login